MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Swelling (2091)
Date of Event 09/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional components: model/catalog description: control pump fgs, model number: 72400098, batch/lot number: 1000102169.Model/catalog description: balloon fgs 61-70cm, model number: 72400024, batch/lot number: 1000093047.
 
Event or Problem Description
It was reported that the patient had an artificial urinary sphincter explanted and replaced due to scrotal mass infection and the belt cuff erosion through the urethra.Further information was requested and not yet received.
 
Event or Problem Description
It was reported that the patient experienced scrotal mass infection and belt cuff erosion through the urethra with an artificial urinary sphincter (aus).The aus cuff, pump, and balloon were explanted and a new 6.0cm aus cuff, pump, and balloon were implanted.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: the reported allegation(s) could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa, or scar is required.Bsc aware date.Additional components: model/catalog description: control pump fgs model number: 72400098 batch/lot number: 1000102169 model/catalog description: balloon fgs 61-70cm model number: 72400024 batch/lot number: 1000093047this supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/13/2018 06:57 pm ct.The report number is being corrected from: 2183959-2018-61670to: 2183959-2018-60597.
 
Additional Manufacturer Narrative
(b)(4).Additional components: model/catalog description: control pump fgs, model number: 72400098, batch/lot number: 1000102169.Model/catalog description: balloon fgs 61-70cm, model number: 72400024, batch/lot number: 1000093047.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: bsc aware date.Additional components: model/catalog description: control pump fgs model number: 72400098 batch/lot number: 1000102169 model/catalog description: balloon fgs 61-70cm model number: 72400024 batch/lot number: 1000093047.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/13/2018 06:57 pm ct.The report number is being corrected from: 2183959-2018-61670to: 2183959-2018-60597.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the patient experienced scrotal mass infection and belt cuff erosion through the urethra with an artificial urinary sphincter (aus).The aus cuff, pump, and balloon were explanted and a new 6.0cm aus cuff, pump, and balloon were implanted.Should additional relevant details become available, a supplemental report will be submitted.Additional information was reported that the aus cuff, pump, and balloon was only implanted and no new device was implanted.
 
Additional Manufacturer Narrative
Additional information was reported that the aus cuff, pump, and balloon was only implanted and no new device was implanted.Additional information: the reported allegation(s) could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa, or scar is required.Bsc aware date.Additional components: model/catalog description: control pump fgs model number: 72400098, batch/lot number: (b)(4), model/catalog description: balloon fgs 61-70cm, model number: 72400024, batch/lot number: (b)(4).This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/13/2018 06:57 pm ct.The report number is being corrected from: 2183959-2018-61670 to: 2183959-2018-60597.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8021823
Report Number2183959-2018-60597
Device Sequence Number1131586
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public00878953000756
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/05/2022
Device Model Number72400164
Device Catalogue Number72400164
Device Lot Number0173541009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/12/2018
10/02/2018
02/01/2019
04/15/2019
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date12/10/2018
01/25/2019
02/26/2019
04/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR